# SDR SWAA2015070641343

- Difficulty date: June 7, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 56,790 hours, 32,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE PATH EMER LIGHT FWD OF AFT CARGO DOOR INOPERATIVE.  REPAIRED LIGHT IAW MM.
